# SDR QXEA0001583

- Difficulty date: May 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Universal Joint
- Condition: Worn
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT HAND WHEEL BAY FLAP DRIVE TUBE U JOINT IS WORN.  REPAIRED IAW FOKKER SRM 27-51-04.
